# SDR C2XA10IA281

- Difficulty date: October 31, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 21,430 hours, 11,356 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 17,361 hours, 9,397 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Part time: 17,361 hours, 9,394 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3145, THE CREW REPORTED THE ENGINE ONE HP VIBRATION IN AMBER AT THRUST SET DURING CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  FINAL DETERMINATION OF A SPECIFIC DEFECTIVE PART COULD NOT BE MADE DURING ENGINE MAINTENANCE VISIT EVEN THOUGH HIGH VIBRATION WAS CONFIRMED AT THE SHOP.
